# SDR REXA2019021400258

- Difficulty date: February 14, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 22,433 hours, 22,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SEAT TRACK NR 2 HAS CORROSION. REMOVED/REPLACED SEAT TRACK IAW AMM 53-01-11 SEAT TRACK FABRICATED ON CARD#6915030 1016735 2000 0162.
